MathSciNet Relay Station
MathSciNet bibliographic data
MR2420515 (2009e:45017) 45J05 (34B40 35F25)
Coville, Jérôme; Dávila, Juan; Martínez, Salomé Nonlocal anisotropic dispersal with monostable nonlinearity. J. Differential Equations 244 (2008), no. 12, 3080–3118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement